5 doctors weighed in:
Is contraceptive pill can cause highblood?
5 doctors weighed in

2 doctors agree
In brief: Yes
Yes, when patient are presenting h.
Blood pressure using contraceptive have normally to be change , and or discontinue. Your physician discard others possibilities and make the decision and new recommendations.

In brief: Yes
Yes, when patient are presenting h.
Blood pressure using contraceptive have normally to be change , and or discontinue. Your physician discard others possibilities and make the decision and new recommendations.
Dr. Lourdes Margarita Landron-Garcia
Dr. Lourdes Margarita Landron-Garcia
Thank
Dr. Dennis Higginbotham
Obstetrics & Gynecology
1 doctor agrees
In brief: Possible
The very first birth control pills (bcp's) had a much higher dose of estrogen than current bcp's and in some cases did cause an elevation of the blood pressure (bp).
Current bcp's are all relatively low dose pills and it is not likely that any of the currently available bcp's would have a significant impact on bp. If the BP were to be elevated, BP lowering medication would be appropriate.

In brief: Possible
The very first birth control pills (bcp's) had a much higher dose of estrogen than current bcp's and in some cases did cause an elevation of the blood pressure (bp).
Current bcp's are all relatively low dose pills and it is not likely that any of the currently available bcp's would have a significant impact on bp. If the BP were to be elevated, BP lowering medication would be appropriate.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
107,000 doctors available
Read more answers from doctors